肝臓
Online ISSN : 1881-3593
Print ISSN : 0451-4203
ISSN-L : 0451-4203
短報
ソラフェニブ投与中にkeratoacanthomaを合併した肝細胞癌の一例
大濱 日出子井倉 技今井 康陽福田 和人澤井 良之小来田 幸世牧野 祐紀大畑 千佳角村 由紀子黒川 正典
著者情報
ジャーナル フリー

2011 年 52 巻 12 号 p. 787-789

詳細
抄録

Sorafenib is a newly approved multikinase inhibitor for the treatment of unresectable hepatocellular carcinoma (HCC) and advanced renal cell carcinoma. Sorafenib is associated with a relatively high incidence of cutaneous adverse events. We report the first case of 88-year-old man with HCC who developed keratoacanthoma (KA) during sorafenib therapy in Japan. He presented with a hyperkeratotic papule on right forearm 6 months after starting sorafenib. Excisional biopsy confirmed the clinical diagnosis of KA. Recently, in the English literatures, KA and squamous cell carcinoma (SCC) have been reported to occur in 6-7% of the patients treated with sorafenib, but, in Japan, the development of KA or SCC has not been described in association with sorafenib. Careful dermatologic monitoring of these patients to ensure early detection of KA or SCC is recommended.

著者関連情報
© 2011 一般社団法人 日本肝臓学会
前の記事
feedback
Top